# SDR VNAA201906041111

- Difficulty date: June 4, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 35,374 hours, 34,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 0114
- Condition: Failed
- Location: Right
- Part time: 14,952 hours, 13,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED BURNING SMELL IN CABIN WHILE PACK WAS ON. DEFERRED RH AIR CONDITIONING PACK. R&R AIR CYCLE MACHINE. OPS CHECK GOOD.
